Wellbutrin and Hair Loss

Hair loss is an infrequent side effect of Wellbutrin® (bupropion hydrochloride). Between 1 in 100 and 1 in 1,000 people experience hair loss from Wellbutrin. If hair loss becomes a problem while taking Wellbutrin, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that he or she may be able to do. It is possible that if hair loss is bothersome to you, your doctor may recommend adjusting the Wellbutrin dosage or may suggest trying another medicine for your condition.
Tips to Avoid Numbness While Bicycling

Wellbutrin Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.